Journal article icon

Journal article

Pair correlation for fractional parts of alpha n(2)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004109990466

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
148
Issue:
03
Pages:
385-407
Publication date:
2010-05-05
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:c25e5803-494b-44b0-a6c9-f9c8fd4db32a
Source identifiers:
58672
Local pid:
pubs:58672

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP